# SDR 20000407SH012

- Difficulty date: January 31, 2000
- Submitted: April 7, 2000
- Operation: General aviation
- Aircraft: N2640C
- Make and model: Cessna 310
- Aircraft serial: 35040
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Tube
- Part number: 081330031
- Condition: Broken
- Location: Mlg
- Part time: 3,220 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART FAILED AT GEAR RETRACTION AFTER TAKEOFF, NOSE GEAR COLLAPSED AT LANDING.  COMPONENT WAS REDESIGNED STARTING WITH A/C SN 35042.  SUBMITTER SUGGESTED ADDED EMPHASIS INSPECTION THIS AREA ON EARLY CE-310 A/C.  (X)
